# SDR AALA202304205100

- Difficulty date: April 17, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 41,418 hours, 16,971 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 5 CRACKS IN RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN LOCATED FROM STABILIZER STA 124 TO STA 128, FROM AFT SPAR TO 9 INCHES FROM FORWARD SPAR. REPAIRED SKIN PER SRM 55-10-01-2R-11.
